Extremal particles in branching processess

Abstract

The purpose of this study is to investigate two related spatial branchingmodels with the unbounded branching intensity. The objective is to describe theasymptotic behaviour of the extremal particle.

Authors and Affiliations

Rafał Meller

Keywords

Related Articles

Markov morphisms: a combined copula and mass transportation approach to multivariate quantiles

Our purpose is both conceptual and practical. On the one hand, we discuss the question which properties are basic ingredients of a general conceptual notion of a multivariate quantile. We propose and argue that the objec...

Markov morphisms: a combined copula and mass transportation approach to multivariate quantiles.

Our purpose is both conceptual and practical. On the one hand, we discuss the question which properties are basic ingredients of a general conceptual notion of a multivariate quantile. We propose and argue that the objec...

Strongly Time-Consistent Core in Differential Games with Discrete Distribution of Random Time Horizon

In this paper we investigate the problem of strong time-consistency of the core for a particular class of differential games with random time horizon, namely, it is assumed that there exists a set of probabilities of the...

Common-Knowledge and Bayesian Equilibrium in Network Game

In this paper we investigate equilibriums in the Bayesian routing problem of the network game introduced by Koutsoupias and Papadimitriou [LNCS 1563, pp.404-413. Springer (1999)]. We treat epistemic conditions for Nas...

On graduation of enrolment size in a multi-echelon educational system

This paper focuses on an educational system wherein demotion and double promotion are not allowed. The total enrolment in such a system is modelled as a linear model within the context of factor analysis. The goal is to...

Download PDF file
  • EP ID EP652151
  • DOI 10.14708/ma.v45i1.1107a
  • Views 84
  • Downloads 0

How To Cite

Rafał Meller (2017). Extremal particles in branching processess. Mathematica Applicanda. Annales Societatis Mathematicae Polonae Series III ., 0(0), 3-20. https://europub.co.uk./articles/-A-652151